# SDR TX9Y20110924002

- Difficulty date: September 21, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- Aircraft time: 98,526 hours, 16,401 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 747-54-2230 R0, FIGURE 14 ON THE STRUT STRUCTURE ASSEMBLY AT NR 3 PYLON, CRACK DAMAGE AT NUMEROUS HOLES WAS FOUND IN THE CAP SKIN ASSEMBLY, THE BULKHEAD STRAP AND THE FRONT SPAR CHORD.  DAMAGE WAS ALSO FOUND IN THE BULKHEAD FRAMES AT N STA 221.9.  REPAIRED PER TEC-SOF-11-0032 AND SB 747-54-2230 R0, FIGURE 31.
